Rocky Mountain Journal of Mathematics

Four Periodic Solutions of a Generalized Delayed Predator-Prey System on Time Scales

Xiaoxing Chen and Haijun Guo

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 38, Number 5 (2008), 1307-1322.

First available in Project Euclid: 22 September 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K15 34C25: Periodic solutions 34K20: Stability theory 92D25: Population dynamics (general)

Time scales four positive periodic solutions delay predator-prey system coincidence degree


Chen, Xiaoxing; Guo, Haijun. Four Periodic Solutions of a Generalized Delayed Predator-Prey System on Time Scales. Rocky Mountain J. Math. 38 (2008), no. 5, 1307--1322. doi:10.1216/RMJ-2008-38-5-1307.

Export citation


  • R. Agarwal and M. Bohner, Basic calculus on time scales and some of its applications, Results Math. 35 (1999), 3-22.
  • M. Bohner and P.W. Eloe, Higher order dynamic equations on measure chains; Wronskians, disconjugacy and interpolating families of functions, J. Math. Anal. Appl. 246 (2000), 639-656.
  • M. Bohner, M. Fan and J.M. Zhang, Periodicity of scalar dynamic equations and applications to population models, J. Math. Anal. Appl. 330 (2007), 1-9.
  • M. Bohner, M. Fan, J.M. Zhang and M. Bochner, Existence of periodic solutions in predator-prey and competition dynamic systems, Nonlinear Anal.: Real World Appl., in press.
  • M. Bohner and A. Peterson, Dynamic equations on time scales: An introduction with applications, Birkhauser, Boston, 2001.
  • F.D. Chen, Xiaoxing Chen, Jinde Cao and Anping Chen, Positive periodic solutions of a class of non-autonomous single species population model with delays and feedback control, Acta Math. Appl. Sinica, 21 (2005), 1319-1336.
  • Xiaoxing Chen, Periodicity in a nonlinear discrete predator-Prey system with state dependent delays, Nonlinear Anal.: Real World Appl., in press.
  • L. Erbe and A. Peterson, Oscillation criteria for second order matrix dynamic equation on time scale, J. Comput. Appl. Math. 14 (2002), 169-186.
  • --------, Positive solution for a nonlinear differential equation on a measure chain, Math. Comput. Modeling 32 (2000), 571-585.
  • M. Fan and S. Agarwal, Periodic solutions of nonautonomous discrete predator-prey system of Lotka-Volterra type, Appl. Anal. 81 (2002), 801-812.
  • M. Fan and Q. Wang, Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator-prey systems, Discrete Continuous Dynamic Systems 4 (2004), 563-574.
  • J.F. Feng and S.H. Chen, Four periodic solutions of a generalized delayed predator-prey system, Appl. Math. Computing 181 (2006), 932-939.
  • R.E. Gaines and J.L. Mawhin, Coincidence degree and nonlinear differential equations, Springer-Verlag, Berlin, 1977.
  • S. Hilger, Analysis on measure chains\emdash/it A unified approach to continuous and discrete calculus, Results Math. 18 (1990), 18-56.
  • Eric R. Kaufmann and Youssef N. Raffoul, Periodic solutions for a neutral nonlinear dynamical equation on a time scale, J. Math. Anal. Appl. 319 (2006), 315-325.
  • B. Kaymakçalan, V. Lakshmikantham and S. Sivasundaram, Dynamic systems on measure chains, Kluwer Academic, Dordrecht, 1996.
  • Y.K. Li, Periodic solutions for delay Lotka-Volterra competition systems, J. Math. Anal. Appl. 246 (2000), 230-244.
  • B.G. Zhang and D. Xinghua, Oscillation of delay differential equations on time scales, Math. Comput. Modelling 36 (2002), 1307-1318.
  • J.D. Zhao and W.C. Chen, The qualitative analysis of $N$-species nonlinear prey-competition systems, Appl. Math. Computing 149 (2004), 567-576.